# SDR ABXA2025623135

- Difficulty date: June 23, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 104,052 hours, 46,517 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Left Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKE-OFF AND ENGINE START, LEFT ENG DID NOT DISPLAY N1 IDICATION.  AIRCRAFT ABORTED TAKE-OFF. (ATO).  REMOVED AND REPLACED LT ENG N1 SPEED SHAFT SENSOR IAW B767 AMM 77-12-01, NO HELP.  PERFORMED T/S PER WDM 77-12-11.  FOUND CONNECTOR D4224P UNSECURED.  RE-SECURED PLUG IAW SWPM 20-60-00. OPS CHECKED GOOD IAW 77-12-01.  AIRCRAFT RETURNED TO SERVICE.
